# SDR CALA9900186

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT O/B MIDFLAP UPPER TRAILING EDGE SKIN CORRODED AND SEPARATING I/B TO O/B END.  INSTALLED NEW TRAILING EDGE IAW SRM 51-30-2.
